# SDR FDEA201411053522

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 73,421 hours, 33,452 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 35124406402
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DISARM LIGHT BROKEN.  REPLACED L1 DOOR SLIDE DISARM LIGHT & SOCKET ASSEMBLY IAW AMM 20-30-08-2.  LIGHT OPERATION CHECKS NORMAL.
